# SDR SWIA201231682

- Difficulty date: September 1, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 15,762 hours, 9,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Spherical Bearin
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT YOKE ASSEMBLY SPHERICAL BEARING HAS PITTING CORROSION.  (SERVICE)  REPLACED RIGHT ENGINE FORWARD YOKE MOUNT IAW AMM.
